# SDR IXXA07SMN175S

- Difficulty date: June 30, 2007
- Submitted: July 27, 2007
- Operation: Air carrier
- Aircraft: N603AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46003
- Aircraft time: 98,143 hours, 31,809 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Zone 300
- Part time: 98,143 hours, 31,809 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND LEFT ELEVATOR HAD IMPROPER REPAIR ON LOWER SKIN AT STATION XE 84.968.  REMOVED EXISTING.  FABRICATED NEW SKIN AND DOUBLER.  BONDED BOTH PARTS AS NEEDED WITH HYSOL.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PART.  INSTALLED REPAIR PARTS AND NEW FASTENERS FROM STATION XAR 0 TO STATION XE 132.000.  PERFORMED BALANCE TO LEFT ELEVATOR FOUND WITHIN ALLOWABLE TOLERANCE LIMITS.  MOMENT 1450.87 IN LBS IAW DC8 SRM 55-1-0 FIGURE 1, DC8 SRM 51-1-21,DC8 SRM 55-4-1 FIGURE 1 SHEETS 1 AND 2 ITEM "E" AND "F.  DRAWING DOUGLAS NUMBER 5654970-5, DC8 SRM 51-1-9, DC8 SRM 51-1-8B, AND DC8 SRM 51-4-4 PAGES 1 AND 2.
